# SDR RAIA2009020900001

- Difficulty date: February 5, 2009
- Submitted: February 9, 2009
- Operation: Air carrier
- Aircraft: N845HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500842
- Aircraft time: 11,393 hours, 10,682 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: 40303920SD
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: G, A

## Discrepancy

FLT 8066 - ORD - VISIBLE SMOKE IN CABIN - LAV SMOKE MESSAGE ILLUMINATED - DROPPED O2 MASKS.  MAINTENANCE REPLACED NR  2 BLEED O-RINGS AT ZONE 260, RT IAW EMB I45 AMM PROCEDURE.  OPS CHECK GOOD.  FERRY FLIGHT TO SLT WHERE MAINTENANCE REMOVED AND REPLACED PAX OXYGEN BOTTLES IAW EMB 145 AMM PROCEDURE.  AIRCRAFT RELEASED FROM FERRY FLIGHT.
